Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Local structure of Schelter-Procesi smooth orders

Author: Lieven Le Bruyn
Journal: Trans. Amer. Math. Soc. 352 (2000), 4815-4841
MSC (2000): Primary 16R30
Published electronically: June 14, 2000
MathSciNet review: 1695028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


In this paper we give the étale local classification of Schelter-Procesi smooth orders in central simple algebras. In particular, we prove that if $\Delta$ is a central simple $K$-algebra of dimension $n^2$, where $K$is a field of trancendence degree $d$, then there are only finitely many étale local classes of smooth orders in $\Delta$. This result is a non-commutative generalization of the fact that a smooth variety is analytically a manifold, and so has only one type of étale local behaviour.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16R30

Retrieve articles in all journals with MSC (2000): 16R30

Additional Information

Lieven Le Bruyn
Affiliation: Departement Wiskunde, University of Antwerp (UIA) B.2610, Antwerp, Belgium

PII: S 0002-9947(00)02567-8
Received by editor(s): July 10, 1997
Published electronically: June 14, 2000
Additional Notes: The author is a research director of the NFWO
Article copyright: © Copyright 2000 American Mathematical Society